# SDR 95ZZZX5989

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3103F
- Make and model: Cessna 182K
- Aircraft serial: 18258103
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 5,345 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST BULKHEAD CRACKED AT UPPER LEFT RUDDER CONTROL CABLE HOLE.
